Wigner measures and the semi-classical limit to the aubry-mather measure

Diogo A. Gomes, Artur O. Lopes, Joana Mohr*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this paper, we investigate the asymptotic behavior of the semi-classical limit of Wigner measures defined on the tangent bundle of the one-dimensional torus. In particular, we show the convergence of Wigner measures to the Mather measure on the tangent bundle, for energy levels above the minimum of the effective Hamiltonian.The Wigner measures μh we consider are associated to ψh, a distinguished critical solution of the Evans' quantum action given by, with, and vh,v*h satisfying the equations where the constant is the h effective potential and x is on the torus. Evans considered limit measures |ψh| 2 in, when h→0, for any n≥1.We consider the limit measures on the phase space for n=1, and, in addition, we obtain rigorous asymptotic expansions for the functions vh, and v*h, when h→0.

Original languageEnglish (US)
Pages (from-to)152-183
Number of pages32
JournalApplied Mathematics Research eXpress
Issue number2
StatePublished - 2012
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Wigner measures and the semi-classical limit to the aubry-mather measure'. Together they form a unique fingerprint.

Cite this